# SDR DL76G080511

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 42,826 hours, 6,283 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T2001107
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR CONTACTED RT HORIZ STAB OF 737 WHILE PARKING AT HANGAR.  LT SPAR UPPER AND LOWER CAPS AND WEB SPLICED.
